# SDR ABXA20250506090

- Difficulty date: May 6, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 92,012 hours, 15,244 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, ICE DET OFF EICAS MESSGAE AFTER ENGINE START.  A/C RETURNED TO GATE (BTB) AND MTX GROUNDED A/C , MTX. PERFORMED OPS CHECK AND SYSTEM CHECKED OK IAW AMM 30-81-00.  RETURNED A/C TO SERVICE .
